It is currently Sat Aug 19, 2017 7:36 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Sep 12, 2013 8:06 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Fri Apr 12, 2013 11:23 pm
Posts: 118
Ok, I've hit another milestone! I'm down to 0.5mg dropping by .063mg every week. So far everything has been pretty good. I don't have any major withdrawal symptoms coming out, but there are certain times when I'm not as perky as normal. I feel like I do notice the drops a little more for the first couple of days.

I've noticed at times that I can be irritated over little things. Which isn't bad, but unnecessary. Also, there are some nights that I sleep like a baby, and some nights that I will sleep light. Majority of the time I sleep good, but those few nights I toss and turn make me tired the next day.

I take my first dose at 7am and my second at 2pm, so there is 7 hours between my doses in the morning and 17 hours between my second and next days dose. This probably doesn't help the light sleeping, but if it get's worse I will have to space it out.

I can't say I've had any other major issues. Rarely these happen, but they do; I get dry eyes and skin, but I put in eye drops and on lotion. I sometimes get the yawns and shivers, but those are usually a few hours before my next dose. My stomach is a little more active, but I take Imodium. I'll have a light headache, but I take Aleve and drink a lot of water. Some symptoms could be Suboxone related, some might not be.

Speaking of water, I drink a lot of it! I think that really dose help me. I haven't actually tracked it, but it's probably close to a gallon a day (I'll track it on day and reply soon). I noticed that I sleep better at night when I chug a glass full of water right before bed. It doesn't help with the bathroom breaks, but I wake up feeling better. It's like my body feels crappy when I start getting dehydrated. Anybody else do that?

I have still been taking my daily multivitamins, amino acids and B-12's. I think those are helping too. My workout schedule has been slacking, but as I get lower I'm going to pick that up since that is very important.

Well on my current pace, I'll be ready to jump in 2-3 months. I'm still trying to decide if I want to take off any work, or assume I'll have minimal withdrawals that I can still go to work. In 2 months I can drop from .063mgs and in 3 months, .015mgs. I think I'll go down to .015mg if all is well.

I'd love to get some feedback from anybody that has jumped from either of those low doses!

Ok, I'm signing out. Have a great weekend everybody!!


RXFCG

_________________
Start tapering your SUBOXONE doses more effectively and accurately with the RX FILM CUTTING GUIDE! http://www.rxfilmcuttingguide.com


Top
 Profile  
 
PostPosted: Fri Sep 13, 2013 1:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey RX,

Wow, you are kicking ass! I remember exactly what that .5 dose feels like, it was one of the hardest to adjust to for me. I found it a little easier going down to .25 and was supposed to jump from there. I think it would have been fine, but if you have the patience to go a little bit longer all it could do is help! The big plus to the low taper is not having to deal with the severity of WD like those jumping from higher doses. Of course, you know this already...but it's worth mentioning again!

Are you getting anxious to be done with it? Patience is a virtue I wasn't blessed with, and I was really sick of it all at the point you are at now. I'm really impressed with your resolve!

I hope someone will come along and give you some advice from the other side of it, I'm still stuck so I can't give you any advice about the actual jump. BUT, I will say that knowing what the .25 dose feels like I don't think your WD's will be awful. I was going back into WD every morning for awhile before I got to that point, but they weren't nearly as bad at .25 as they were at .75 or .50.

Keep up the good work! I can't wait to see you post that you are sub free!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Fri Sep 13, 2013 7:14 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jul 27, 2013 10:28 am
Posts: 666
Hey RX!

Congrats to you on a job well done! You have stuck firmly to your plan and it has worked very well. You have every reason to be extremely proud of yourself!

Your really down to the nitty gritty now and actually you could make the jump when you feel good and ready as you taper lower. And that is key, YOU have to feel ready, and YOU have to make the decision when the time is right for you. I had gotten down to the same .5mg your at and I know for me I was more than ready to want to get it over with at this point. I was going to taper lower when the surgery was needed.

The title of this thread is when to jump, .063mg or perhaps.015mg? In my opinion it could be either of those doses. Again it's all a matter of when YOU feel ready for that jump! I can tell you one thing for absolute certain....it will be the most amazing, exciting, and rewarding experience ever when you make that jump and finally realize it's over, and you are completely clean and free! I promise you that! It's the best feeling in the world RX!!! No more worrying about taking a drug.

If you have read the thread of Girl on a Mission she was down to a very low dose when she made the jump and has had very little trouble and feeling good. Seems like she was down to 0.05 I believe, but not entirely sure right now? Her thread will give you a real good idea of what to expect at those minute dose amounts. Maybe take a look at her thread if you haven't already.

Anyway congrats again RX. I look forward to your continued updates and wish you the absolute best as you contine to lower the dose. I will continue to offer you the very same support you did me and happy to do it! Take care and have a great weekend!

Karen xoxo


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Sep 13, 2013 9:40 am 
Offline
Average Poster
Average Poster

Joined: Thu Aug 29, 2013 11:08 am
Posts: 15
I had an similar situation a, I jumped off at .25mg .I felt about 3 days of minor withdrawal and felt bergs after that. Its good that u have trouble sleeping while in low doses of subs, it means your body is adjusting. Honestly if u have enough u might as well jump off at anything. Less than .125 , so if ur goal is .063 try doing that. But ull still be prolonging your reliance on subs. Your taper indicates your disciplined and focused so if u wanna jump off at .125 instead if stretching it out you might as well do it. You will feel a couple if days if minor discomfort , maybe... I jumped off at .25 or .12 twice a day and I felt onlyn3 days. I'm on my 6th day and I'm chilling I feel 100%, I only have trouble sleeping but that's more psychological than anything.i still sleep at least 6 hours a night though.


Top
 Profile  
 
PostPosted: Fri Sep 13, 2013 8:15 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Fri Apr 12, 2013 11:23 pm
Posts: 118
Thanks qhorsegal2! I wouldn't really say I'm getting anxious just quite yet, but I am getting excited that I'm so low. In my mind, I still have a few months left, so I'm not anxious yet. I just want to get through this with the minimal amount of withdrawals so I'm dedicated to sticking with my plan. Even if it's a long one.

Thanks Karen, I actually did read girl on a missions thread and it was very inspiring. I look forward to being down at that level.

Thanks for the input Django, I'll take all that into consideration when I get that low. I think I'll just play it out when I get there. If I feel good enough to jump early, I might. Did you take anything to help with the withdrawal symptoms when you jumped?

Take care and have a good weekend!

_________________
Start tapering your SUBOXONE doses more effectively and accurately with the RX FILM CUTTING GUIDE! http://www.rxfilmcuttingguide.com


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group